It may help. That may help with the itching, but I would suggest treating the underlying problem which is the yeast.
Tpical steroids. Topical steroid typically are not very effective for yeast infection. Thay can potentially make yeast infection worse.
Not the best. You would be better off with a combined medication such as one containing an antifungal and a steroid. Oral or topical steroids alone can predispose you to a yeast infection.
I have a severe yeast infection that my doc is treating with Diflucan and Prednisone. She also said I can use hydrocortisone cream topically for the itch and burning. However, none of this is giving me any relief. The itching and burning are unbearable at
Too soon. None of these medications work quickly. They are very effective but will take a few days to kick in. You may want to use a topical anti itch cream or maybe even some topical anesthetic.
Since I have my yeast infection and I received treatment for it, inside my butt keeps stripping, is this normal? Can I use hydrocortisone cream to heal?
What is stripping? Please explain.
No. It would promote yeast infection.
Yeast infection I took diflucan (fluconazole) /cipazole forte 2 tab / verdol (vaginal wash)/ 1gm hydrocortisone cream what else should I do to cure it?
See details. Speak with your gynecologist. Maybe after all of that, it is not yeast.
Could you use hydrocortisone cream for itchy and flaky areola and itchy nipples? I was told it could be a yeast infection. I really need help!
Try it. And if it doesn't help, you may then consult your doctor. Fungal infection is not common on the nipples.